# SDR ASAA2021082735819

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,106 hours, 14,318 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 1152464265
- Part serial: 115246402021
- Condition: Faulted
- Part time: 48,111 hours, 14,319 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START, 3 ATTEMPTS MADE. GROUNDED - YES. (RESOLVED ON W/O: 1883675 TASKCARD: N/R-00002 ) PER TECH SERVICES MIKE PERSHING REQUEST: REPLACED START POWER UNIT PER B737-800 AMM 49-41-71 PG# 401, APU ETOPS OPS CHECK GROUND VERIFICATION NORMAL. ETOPS P/N 1152464-265 VERIFICATION OK'D BY SEAMC WILL. THIS CLEARS MEL 49-1B, C/N 27029596. PLACARDS REMOVED. REF LOG PG# 60179942 FOR MEL 49-99A APPLIED TO AIRCRAFT. SEAMC WILL NOTIFIED.
